# SDR FDEA201707141942

- Difficulty date: July 14, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 31,628 hours, 18,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 22316
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L1 DOOR INTERIOR EMERGENCY EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK. OPS CHECKED GOOD.
